Solution of a generalized Chandrasekhar H-equation

B. L. Willis

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The Chandrasekhar H-equations are generalized to problems relevant to multigroup transport equations that have nondiagonal cross-section matrices. These equations are shown to have a unique solution in a ball of a Banach space, which satisfies the necessary analyticity properties.

Original languageEnglish (US)
Pages (from-to)1110-1112
Number of pages3
JournalJournal of Mathematical Physics
Issue number4
StatePublished - 1986
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Solution of a generalized Chandrasekhar H-equation'. Together they form a unique fingerprint.

Cite this